首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Popular Matchings with Multiple Partners
  • 作者:Florian Brandl ; Telikepalli Kavitha
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:93
  • 页码:19:1-19:15
  • DOI:10.4230/LIPIcs.FSTTCS.2017.19
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Our input is a bipartite graph G=(A\cup B,E) where each vertex in A\cup B has a preference list strictly ranking its neighbors. The vertices in A and in B are called students and courses, respectively. Each student a seeks to be matched to cap(a)\geq 1 many courses while each course b seeks cap(b)\geq 1 many students to be matched to it. The Gale-Shapley algorithm computes a pairwise-stable matching (one with no blocking edge) in G in linear time. We consider the problem of computing a popular matching in G - a matching M is popular if M cannot lose an election to any matching where vertices cast votes for one matching versus another. Our main contribution is to show that a max-size popular matching in G can be computed by the 2-level Gale-Shapley algorithm in linear time. This is an extension of the classical Gale-Shapley algorithm and we prove its correctness via linear programming.
  • 关键词:Bipartite graphs; Linear programming duality; Gale-Shapley algorithm
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有